Patient : Dear doctor,
i am a student who recently had it's first time sex.As stupid as i was,i tried gay sex just for curiosity.
i am very concerned about taking some kind of dangerous illness.
a month after that i had sores in my mouth and my tonsils enlareged.
then the lymph nodes begin to swollen.
after a week the symptoms have gone away and returned back three weeks later with enlarged tonsils with pus and after an echo a glomerulonephritis.
i have been in terapy with ceftriaxone 6 days, levofloxacine 750 mg 15 days plus echinacin,cause my doctor believed it was Uti plus streptococcal infection.
i didn't told him about the sexual exp.
now a month and a half after it started some little pain in my kidney and my body is full with acne.
could u help me to solve this problem?
i am waiting forward to your reply.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.